# SDR SIMA201021702

- Difficulty date: August 2, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 19,486 hours, 16,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000440403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE BASE VISIT INSPECTION FOUND THE RIGHT OMEGA BEAM CRACKED AT THE NUT PLATE HOLES JUST AFT OF FRAME 59 AND 60.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACE THE RIGHT OMEGA BEAM FROM FRAME 57 TO FRAME 62 IAW EMBRAER SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
